MathSciNet Relay Station
MathSciNet bibliographic data
MR2679611 11R42 (11M41)
Boxer, George; Diao, Peter Effective nonvanishing of canonical Hecke $L$-functions. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3891–3897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement